Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/xmlui/handle/100/14560
Title: Optimal fractional factorial designs and their construction
Authors: SUEN, CY
DAS, A
MIDHA, CK
Keywords: Generalized Hadamard Matrices
Generalized Minimum Aberration
Minimum Moment Aberration
Supersaturated Designs
Issue Date: 2013
Publisher: ELSEVIER SCIENCE BV
Citation: JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 143(10)1828-1834
Abstract: Optimal symmetrical fractional factorial designs with n runs and m factors of s levels each are constructed. We consider only designs such that no two factors are aliases. The minimum moment aberration criterion proposed by Xu (2003) is used to judge the optimality of the designs. The minimum moment aberration criterion is equivalent to the popular generalized minimum aberration criterion proposed by Xu and Wu (2001), but the minimum moment criterion is simpler to formulate and employ computationally. Some optimal designs are constructed by using generalized Hadamard matrices. (C) 2013 Elsevier B.V. All rights reserved.
URI: http://dx.doi.org/10.1016/j.jspi.2013.05.004
http://dspace.library.iitb.ac.in/jspui/handle/100/14560
Appears in Collections:Article

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.